Far Eastern Mathematical Journal

To content of the issue


Solvability of inhomogeneous boundary problems for the stationary mass-transfer equations


G. V. Alekseev, E. A. Adomavichus

2001, issue 2, Ñ. 138–153


Abstract
Boundary value problems for stationary mass-transfer for viscous equations are considered under nhomogeneous boundary conditions for the velocity and the concentration of the substance. The existence and uniqueness of a weak solution of the initial boundary value problem in a domain with a Lipshitz boundary is proved, exact apriori estimates of the solution are deduced and the regularity of the solution in the case of two dimensions is studied.

Keywords:

Download the article (PDF-file)

References

[1] D. Dzhozef, Ustojchivost' dvizhenij zhidkosti, Mir, M., 1981, 640 s.
[2] G. I. Marchuk, Matematicheskoe modelirovanie v probleme okruzhayushhej sredy, Nauka, M., 1982, 319 s.
[3] E'. A. Adomavichyus, G. V. Alekseev, Teoreticheskij analiz obratnyx e'kstremal'nyx zadach dlya stacionarnyx uravnenij massoperenosa, Preprint ¹ 7 IPM DVO RAN, Dal'nauka, Vladivostok, 1999, 44 s.
[4] M. Gaultier and M. Lezaun, “Equation de Navier-Stokes couplees a des equation de la chaleur: resolution par une methode de point fixe en dimension”, Ann. Sc. Math., 13 (1989), 1–17, Quebec.
[5] F. Abergel and E. Casas, “Some optimal control problems of multistate equation appearing in fluid mechanics”, Math. Modeling Numer. Anal., 27 (1993), 223–247.
[6] E. Casas, “Optimality conditions for some control problems of turbulent flows”, Flow control. IMA 68, red. M. D. Gunzburger, Springer, 1995, 127–147 (v pechati).
[7] G. V. Alekseev, Teoreticheskij analiz stacionarnyx zadach granichnogo upravleniya dlya uravnenij teplovoj konvekcii, Preprint ¹ 16 IPM DVO RAN, Dal'nauka, Vladivostok, 1996, 64 s.
[8] G. V. Alekseev, “Stacionarnye zadachi granichnogo upravleniya dlya uravnenij teplovoj konvekcii”, Dokl. RAN, 362:2 (1998), 174–177.
[9] G. V. Alekseev, “Razreshimost' stacionarnyx zadach granichnogo upravleniya dlya uravnenij teplovoj konvekcii”, Sib. mat. zhurn., 39:5 (1998), 982–998.
[10] K. Ito, S. S. Ravindran, “Optimal control of thermally convected fluid flows”, SIAM J. Sci. Comput., 19:6 (1998), 1847–1869.
[11] H. C. Lee and O. Yu. Imanuilov, “Analysis of optimal control problems for the 2-D stationary Boussinesq equations”, J. Math. Anal. Appl., 242:2 (2000), 191–211.
[12] Kan-On Yukio, Narukawa Kimiaki and Teramoto Yoshiaki, “On the equations of biconvective flow”, J. Math. Kyoto Univ. (JMKYAZ), 32:1 (1992), 135–153.
[13] A. Ca?pa?tina?, R. Stavre, “A control problem in bioconvective flow”, J. Math. Kyoto Univ. (JMKYAZ), 37:4 (1998), 585–595.
[14] Zh.-P. Obe'n, Priblizhennoe reshenie e'llipticheskix kraevyx zadach, Mir, M., 1977.
[15] U. Rudin, Funkcional'nyj analiz, Mir, M., 1975.
[16] V. Girault, P.-A. Raviart, Finite element methods for Navier-Stokes equations, Theory and algorithms, Springer-Verlag, Berlin, 1986, 376 pp.
[17] J. Neca?s, Les Me?thodes Directes en Theorie des Equations Elliptiques, Masson, 1967.
[18] E. Casas, L. Ferna?ndez, “A Green's formula for quasilinear elliptic operators”, J. Math. Anal. Appl., 142 (1989), 62–72.
[19] G. V. Alekseev, Obratnye zadachi obnaruzheniya istochnikov primesi v vyazkix zhidkostyax, Preprint ¹ 8 IPM DVO RAN, Dal'nauka, Vladivostok, 1999, 57 s.
[20] G. V. Alekseev, D. A. Tereshko, Obratnye e'kstremal'nye zadachi dlya stacionarnyx uravnenij teplovoj konvekcii, Preprint ¹ 9 IPM DVO RAN, Dal'nauka, Vladivostok, 1997, 56 s.
[21] G. P. Galdi, An Introduction to the Mathematical Theory of the Navier-Stokes Equations, v. II, Nonlinear Steady Problems, Springer-Verlag, New York, 1994.
[22] R. Temam, Uravneniya Nav'e –Stoksa, Mir, M., 1981, 408 s.
[23] D. S. Jerison, C. E. Kenig, “The inhomogeneous Dirichlet problem in Liptschitz domains”, J. Funct. Anal., 130 (1995), 169–219.
[24] D. S. Jerison, C. E. Kenig, “The Neumann problem on Lipschitz domains”, Bull. Amer. Math. Soc., 4 (1981), 203–207.
[25] G. Savare, “Regularity results for elliptic equations in Lipschitz domains”, J. Funct. Anal., 152 (1998), 176–201.
[26] G. Savare, “Regularity and perturbation results for mixed second order elliptic problems”, Comm. Partial Diff. Eq., 22 (1997), 869–899.

To content of the issue